MathSciNet Relay Station
MathSciNet bibliographic data
MR1466958 (99d:11045) 11F37 (11F46 11F55)
Takase, Koichi On Siegel modular forms of half-integral weights and Jacobi forms. Trans. Amer. Math. Soc. 351 (1999), no. 2, 735–780.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement